# SDR UALA2013041602609

- Difficulty date: April 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 39,435 hours, 16,169 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED VISIBLE SMOKE AND SMOKE ODOR COMING FROM AFT CABIN.  FOUND HEAT SIGNATURE COMING FROM LIGHT ABOVE TISSUE HOLDER IN AFT AFT LAVATORY.  REPLACED AFT LAVATORY LIGHT ASSY FOUND OVERHEATING.
